# SDR AALA201711219001

- Difficulty date: November 7, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361073000100
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 212EF IN THE COCKPIT.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, PARAGRAPH 2.A, FIGURE 20106, AND IRM 9701, REVISION G.
